2017
Том 69
№ 9

All Issues

Construction of the solution of a homogeneous linear system of differential equations with constant coefficients by a matrix method

Filer Z. Yu.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 28 (1976), no. 6, pp 648-650.

Citation Example: Filer Z. Yu. Construction of the solution of a homogeneous linear system of differential equations with constant coefficients by a matrix method // Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 841–844.

Full text